Differential and Integral Equations

An operational method to solve a Dirichlet problem for the Laplace operator in a plane sector

Giovanni Dore and Alberto Venni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 2 (1990), 323-334.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586147

Mathematical Reviews number (MathSciNet)
MR1025182

Zentralblatt MATH identifier
0735.35045

Subjects
Primary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx]

Citation

Dore, Giovanni; Venni, Alberto. An operational method to solve a Dirichlet problem for the Laplace operator in a plane sector. Differential Integral Equations 3 (1990), no. 2, 323--334. https://projecteuclid.org/euclid.die/1371586147


Export citation